MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXT261412
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 01/21/2013
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2013, this patient underwent endovascular treatment of an abdominal aortic aneurysm using gore® excluder® aaa endoprostheses.At the final angiography, a type iiia endoleak or a possible proximal type i endoleak was suspected.After touch-up ballooning, a endoleak still remained but the procedure was completed.On an unknown date, aneurysm enlargement was confirmed.On (b)(6) 2021, a reintervention was performed.During the reintervention, the physician determined the suspected endoleak was a proximal type i endoleak, so two stent grafts were implanted into the proximal neck.The endoleak was resolved and the procedure was completed.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key12555280
Report Number3007284313-2021-01609
Device Sequence Number4460495
Product Code MIH
UDI-Device Identifier00733132610211
UDI-Public00733132610211
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2015
Device Model NumberPXT261412
Device Catalogue NumberPXT261412
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/03/2021
Initial Report FDA Received Date09/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR